# SDR HEEA076874

- Difficulty date: October 23, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 1,481 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Adapter
- Part number: 406040316101
- Part serial: AFS921
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADAPTER HAS WORN SPLINES.
